# SDR ASAA2017012119539

- Difficulty date: January 21, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,447 hours, 9,786 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6410
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,622 hours, 7,088 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWL TAI LIGHT STAYING ON.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE COWL TAI VALVE, REF B737-800 AMM 30-21-11-400-801. INSTALLATION TEST FAILED. PRSOV WILL NOT STAY OPEN, COWL VALVE OPEN LIGHT DOES NOT DIM, REMAINS BRIGHT. REQUIRED FURTHER TROUBLESHOOTING, COMPLETED ENGINE COWL TAI VALVE INSTALLATION TEST, REF B737-800 AMM 30-21-11-400-801 PARAGRAPH I AND J. ALL TEST PASS, LEAK CHECK GOOD.
